# SDR ANCF200700010

- Difficulty date: May 1, 2007
- Submitted: May 4, 2007
- Operation: Air carrier
- Aircraft: N583AN
- Make and model: Doug MD 83
- Aircraft serial: 53183
- Aircraft time: 33,275 hours, 32,517 cycles
- Engine: Pwa JT8D*
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Malfunctioned
- Location: Cargo Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MID CARGO DOOR OPEN ANNUNCIATION HAD BEEN ON IN FLIGHT. (EMERGENCY LANDING WAS PERFORMED)  IAW AMM 52-31-00 PAG 601 PERFORMED CHECK  MID CARGO DOOR SWITCH.  NORMAL OPERATION.
